# SDR FDEA201511213750

- Difficulty date: November 21, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N853FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37724
- Aircraft time: 252 hours, 3,718 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Container
- Condition: Smoke
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, J, B, A

## Discrepancy

DURING CRUISE AT FL 310 RECEIVED FIRE CARGO AFT WARNING.  RAN CHECKLIST, DISCHARGED FIRE BOTTLES.  FIRE WARNING CONTINUED TO DISPLAY FOR OVER 30 MINUTES.  FIRE WARNING EXT PRIOR TO TOUCHDOWN.  AFTER BLOCK IN RECEIVED FIRE CARGO AFT WARNING AGAIN.  SHUT DOWN ALL ELEC POWER & LEFT THE ACFT.  OFF LOADED CONTAINERS FROM LOWER AFT CARGO COMPARTMENT, FOUND SMOKE FROM A1L CONTAINER.  CHECKED COMPARTMENT & FOUND NO DAMAGE.  FIRE EXT BOTTLES NEED TO BE REPLACED.  REMOVED CEILING LINER POS A1 & FOUND NO DAMAGE ABOVE THE CEILING & THE CEILING LINERS IAW MM 25-52-09-4.  R & R FIVE FIRE EXT BOTTLES & ALL TEST PASSED IAW MM 26-23-01-4.  R & R FILTER, REGULATOR & FLOW VLV IAW MM 26-23-04-4 & 26-23-05-4.  ACFT OK FOR SERVICE.
